Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Pain in buttock are since periods, hurts on standing, Back X-ray clear. What could this be?

I have had pain in my right buttock area since I started my period last month. I could hardly walk at one point and went to emergency. The back x-ray showed no problems. I was given Naproxen and Percocet for pain...which I don t really take. I take Tylenol extra strength at times. It hurts most upon standing. Some pain in my right leg. Been to a chiropractor and it is not helping. Am going to try physio next week. What could this be ?
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Pain in the hip could be due to a muscle cramp or a muscle fatigue or related to decreased calcium or vitamin D 3 levels in the body. Bone infections and immunological disorders also need to be ruled out after a proper examination by an orthopedician.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor